NICSTAR-2018

NAARRI INTERNATIONAL CONFERENCE

Advanced Applications of Radiation Technology

Programme Details

5th-7th March 2018

Day-1, 5th March 2018
Time / Event Details

08:00 - 09:00

Registration

09:00 - 09:30

Inauguration of Exhibition

09:30 - 11:00

Inaugural Function

11:00 - 11:30

Tea

11:30 - 13:30
(2 hr duration)

Plenary Session

Kevin Brooks, NORDION - Strategic Direction and Operation of NORDION

Kattesh V Katti, USA - Green Nanotechnology of Radioactive Gold Nanoparticles In Tumor Therapy and Precision Nuclear Medicine

Andrzej G Chemielewski, Poland - Flue Gas treatment using industrial EB accelerators - Status and Challenges

13:30-14:30

Lunch

14:30-16:30
(2hrs duration)

Session-I
Radiation Processing-I

Bumsoo Han, IAEA – Radiation Technology for Industries - Role of IAEA (35min)

Chantara T Ratnam, Malaysia – Enhancement of compatibility of EVA/recycled NBR and NBR blends by EB irradiation

Javier P Casadol,Germany - Low Energy electron activation for novel vaccine production

Frank - Holm Roegner Germany - Sterilization of Sensitive substrates by low energy electron irradiation

Kathy Hoffman, Sterigenics USA

Amit K Samanta, APAR, India - Application of EB accelerators for processing wire and cable insulations

16:30-16:45

Tea

16:45-18:45
(2hrs duration)

Session-II
Radiation Processing-II

Yves Henon, iia, France –Phyto-Sanitary aspects in food irradiation

Richard A Weins, Nordion – Ensuring a reliable global Co-60 supply to the next generation

Anuradha Prakash, USA- Food irradiation aspects

Miralov D, Russia - Radiation Preservation of cultural Heritage

Chris Howard, Nordion- Physics modelling and irradiator efficiency

Vijay Sharma, Hollister, India

18:45-19:00

Tea

Evening function and Dinner follows

Day-2, 6th March 2018
Time / Event Details

09:00-11:00
(2hrs duration)

Session-III
Nuclear Medicine-I

Session Chair:
Dr.K Katti

Khalid Talsmat, Morocco - Determination of absorbed dose by target organs during PET/CT scanning

Ameya Puranik, India - Alpha emitters for radionuclide therapy

Nilendu Purandare,India - Hyper polarized MRI

Sidharth Laskar, India - Technical Advances in particle therapy

Rajadhyaksha, India - Radiation and irradiators in blood bank

Sandip Basu, India - Radiopharmaceutical therapy

11:00-11:15

Poster Session Floating Tea

11:15-13:15
(2hrs duration)

Session-IV
Nuclear Medicine-II

Suyash Kulkarni, India - Transarterial radioembolisation

Ali Azgar Moyadi, India - Neuronavigation

V Rangarajan, India - Hybrid imaging-Sate of Art

Umesh Mahanshetty, India - Recent advances in Brachy therapy

Tejpal Gupta, India - Integrating functional imaging in radiation Oncology

Sneha Shah, India - Dose reduction in imaging studies

Archi Agrawal,India - Organ Specific imaging in nuclear medicine

13:15-14:15

Lunch

14:15-16:30
(2hrs 15min duration)

Session-V
Irradiation Technology

Kenneth/ Dasheng, China

Philippe Dethier, Mevex - Upgrading a gamma facility with an X-ray source

A Bryazgyn, Russia - Industrial electron RF accelerators ILU type

Frank Holm Roegner, Germany - Electron treatment of seed-mobile machine concepts-Development and operation

Gino Masaro, iba

Lalit Varshney, India - Dry sludge irradiator

M/s Danver

M/s Symec

16:30-17:30

Poster Session

17:30- 17:45

Tea... followed by dinner

Day-3, 7th March 2018
Time / Event Details

09:00-11:00
(2hrs duration)

Session-VI
Industrial Applications

Al Dahanu Muttanna, USA

Tor. Bjornstad, Norway – The changing role of radioactive tracers in the petroleum production processes

Sung-Hee Jung, Korea - Application of radioisotopes in Industry

Vu Tien Ha, Vietnam - Current status and development trend on NDT in Vietnam

Chary Rangacharyulu, Canada - - Production of medical isotopes by photon and neutron induced fission of natural uranium and thorium

Manoharan Venugopal, GE,India - Radiation based NDE in Aerospace, Power and O&G Industries

11:00-11:15

Tea

11:15-13:15
(2hr duration)

Session-VII
Radiation Safety and Security

Md Al-Mughrabi IAEA - Status and trends of sealed radioactive source management

Paul Wynne,iia

Ms Sarah Norms, NNSA - Radiological Security’s ORS work

Thorsten Jentsch, Germany - Structure and organization of radiation protection in Germany

Michael Kuca, Sandia, USA - Security by design for devices containing high activity radiological materials

Ranajit Kumar, DAE, India

13:15-14:15

Lunch

14:15-15:15

Concluding Session

Concluding Session followed by Tea